A propagator for the fermionic string

V. Ya Fainberg, A. V. Marshakov

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

Proceeding from the path integral for the open fermionic string the expression for the propagator is obtained. The result is compared with that of operator calculations for the Green function of the fermionic string. In the case of pointlike boundary conditions the expression for the propagator can be written in the form of a Kallen-Lehmann representation with increasing spectral density.

Original languageEnglish
Pages (from-to)81-85
Number of pages5
JournalPhysics Letters B
Volume211
Issue number1-2
DOIs
Publication statusPublished - 25 Aug 1988
Externally publishedYes

Fingerprint

Dive into the research topics of 'A propagator for the fermionic string'. Together they form a unique fingerprint.

Cite this